# SDR UALA2013011700305

- Difficulty date: January 16, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,957 hours, 14,627 cycles
- Engine: Pwa PW4060
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH STAB TRIM INDICATOR SHOWING MOVEMENT DURING TAXI.  CLEANED CONNECTORS AT RIGHT AND LEFT STAB POSITION TRANSMITTERS IAW WD 27-48-11.  ACCOMPLISHED AMM POSITION SYSTEM TEST AS PER MM 27-48-00-735-053.  NORMAL FUNCTIONS NOTED.
